# SDR USAA2013021800007

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 12,539 hours, 4,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0374
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR OVERHEAD EMERGENCY LIGHT HAS A BROKEN CONNECTOR.  REMOVED AND REPLACED BROKEN CONNECTOR.
